| Model Number |
CNS-2101 |
| Medical Device Problem Codes |
Application Program Problem (2880); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) was spontaneously rebooting.Prior to the call, he notes that it had rebooted between 10-20 times.He added that there were no power outages, and the reboot happened all of a sudden by itself.He explained that the alarm beeped, then the white alarm light flashed, then the unit shut off and just kept rebooting itself.Tech support (ts) had the customer force shut down the unit, and we kept the unit off for 5 minutes.Ts also had the customer re-seat the ethernet cable on both ends and made sure he felt the snap.He then turned the unit back on and the cns application loaded successfully.He reported that he can see patient names, waveforms, and data.Ts asked if he wanted to collect logs for us to investigate but he declined and requested to close the ticket.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) was spontaneously rebooting.Prior to the call, he notes that it had rebooted between 10-20 times.He added that there were no power outages, and the reboot happened all of a sudden by itself.He explained that the alarm beeped, then the white alarm light flashed, then the unit shut off and just kept rebooting itself.Tech support (ts) had the customer force shut down the unit, and we kept the unit off for 5 minutes.Ts also had the customer re-seat the ethernet cable on both ends and made sure he felt the snap.He then turned the unit back on and the cns application loaded successfully.He reported that he can see patient names, waveforms, and data.Ts asked if he wanted to collect logs for us to investigate but he declined and requested to close the ticket.